# SDR DALA2019082865026

- Difficulty date: August 25, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 18,974 hours, 7,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED THE L1 DOOR HANDLE WAS CONFIRMED DOWN, UPON ARRIVAL AT GATE, SLIGHTLY RAISED,  NO CAUTION LIGHTS ON FLIGHT DECK.   INVESTIGATED AND FOUND NO DEFECTS WITH DOOR OPEREATION. C/W L1 DOOR SYSTEM TEST IAW AMM 52-11. ALL TESTED GOOD, COULD NOT DUPLICATE. A/C OK FOR SERVICE.
